Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Mike CL 69

hyperpigmentation

Recommended Posts

How long will a few spots of hyperpigmentation last after your stop taking Accutane? Somebody told me 24 months but i just didnt want to believe them. Anyone had this or just happen to know how long it takes to go away?

Share this post


Link to post
Share on other sites

Hard to put an exact time on it. They will fade during your course, but fading will accelerate after your healing response returns to normal after the course which can take up to six months-ish. If they are bothering you after your course, talk to your derm about hydroquinone which can make them fade faster.

Share this post


Link to post
Share on other sites

oh, thanks this helped alot. i think im gonna just wait for them to fade on thier own, their not too bad right now and Im still not quite finished with the treatment so they will probably fade away just fine.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×